# SDR DLM88050581

- Difficulty date: October 2, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 38,303 hours, 29,394 cycles
- Engine: Pwa JT8D219
- Engine time: 39,903 hours, 31,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,903 hours, 31,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT NR 1 ENGINE LOOP A FAIL LIGHT ILLUMINATED, CREW SAID SELECTED THE A LOOP AND THE FIRE WARNING ILLUMINATED, SECURED THE ENGINE AND DIVERTED TO MCN.  UNABLE TO DUPLICATE, REPLACED A LOOP.
